MAUDE Adverse Event Report: CORDIS US CORP. MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5060
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 5f mynx control vascular closure device (vcd) had a failure.The device involved had a clear outer tube that detached from the device.There were no loose components found or retrieved.Hemostasis was achieved via manual compression and patient was discharged home with no complications.There was no reported patient injury.The procedure was diagnostic and performed using a retrograde approach by a mynx-certified user.A 5f non-cordis sheath introducer was used.The femoral artery was verified as suitable, including appropriate insertion angle and vessel diameter greater than or equal to 5 mm, with no vessel tortuosity reported.No damage was noted to the device or packaging prior to use, and the device was stored and prepared according to the instructions for use (ifu).An ultrasound was performed to confirm whether any device components remained in the artery or tract.The device will be returned for evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key25136498
Report Number3004939290-2026-00541
Device Sequence Number9325438
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)280120(10)F2601601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5060
Device Lot NumberF2601601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A 5FR TERUMO GLIDESHEATH SLENDER SHEATH
Patient Age69 YR
Patient SexMale
Patient Weight88 KG